Is BC Headaches & Body Aches Aspirin Powders - 2 CT GERD Friendly?

No. This product is not GERD friendly free as it lists 1 ingredient that contains GERD friendly.

Why it's not GERD friendly

  • caffeine 65 mg

caffeine 65 mg

Dietitian note

Caffeine can exacerbate GERD symptoms in some individuals. It can relax the Lower Esophageal Sphincter (LES) - this muscle acts as a barrier between the esophagus and stomach. When relaxed, it can allow stomach acid to flow back up into the esophagus, leading to heartburn Caffeine can also increase the production of stomach acid, further irritating the already inflamed esophageal lining.

Note by Team Spoonful, Clinical nutrition experts

Keep checking with Spoonful

Explore available ingredient explanations and check other groceries against your dietary needs.

Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Active Ingredients (In Each Powder) ... Purposes. Aspirin (NSAID*) 845 mg ... Pain Reliever. Caffeine 65 mg ... Pain Reliever Acid. *Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.

Check BC Headaches & Body Aches Aspirin Powders - 2 CT against your own diets in the app.

Where to buy

BC Headaches & Body Aches Aspirin Powders - 2 CT is available at 1 retailer

IGA

About this product

Unknown · Powder

Texture
Powdery